# SDR CHQA201100404

- Difficulty date: October 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,749 hours, 17,685 cycles
- Engine: Allsn AE3007A
- Engine time: 14,882 hours, 14,502 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Resistor
- Part number: 00502710002
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED AN ENGINE 1 REVERSER FAIL MESSAGE ON THE EICAS.  THE AIRCRAFT DIVERTED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOCKED OUT THE ENGINE 1 THRUST REVERSER AND DEFERRED THE ITEM.  MKE MAINTENANCE CLEARED THE DEFERRAL ON 10/18/2011 BY CHANGING THE LEFT-HAND RESISTOR MODULE. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
